MathSciNet Relay Station
MathSciNet bibliographic data
MR1016807 32A10 (31C10 32F05)
Shi, Ji Huai Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of $\bold C^n$. Trans. Amer. Math. Soc. 328 (1991), no. 2, 619–637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement